Rocky Mountain Journal of Mathematics

Approximation of the Jacobi Polynomials and the Racah Coefficients

U. Elias and H. Gingold

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 3 (2010), 849-872.

Dates
First available in Project Euclid: 24 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1277385517

Digital Object Identifier
doi:10.1216/RMJ-2010-40-3-849

Mathematical Reviews number (MathSciNet)
MR2665205

Zentralblatt MATH identifier
1196.41020

Citation

Elias, U.; Gingold, H. Approximation of the Jacobi Polynomials and the Racah Coefficients. Rocky Mountain J. Math. 40 (2010), no. 3, 849--872. doi:10.1216/RMJ-2010-40-3-849. https://projecteuclid.org/euclid.rmjm/1277385517


Export citation

References

  • L.C. Biedenharn and J.D. Louck, Angular momentum in quantum physics, Addison-Wesley, Reading, Mass., 1981.
  • --------, The Racah-Wigner algebra in quantum theory, in Encyclopedia of mathematics and its applications, Addison-Wesley, Reading, Mass., 1981.
  • H.A. Carteret, M.E.H. Ismail and B. Richmond, Three routes to the exact asymptotics for the one-dimensional quantum walk, J. Physics A 36 (2003), 8775-8795.
  • Li-Chen Chen and M.E.H. Ismail, On asymptotics of Jacobi polynomials, SIAM J. Math. Anal. 22 (1991), 1442-1449.
  • U. Elias and H. Gingold, On the approximation of the Jacobi Polynomials, Rocky Mountain J. Mathematics 37 (2007), 159-184.
  • H. Gingold, An invariant asymptotic formula for solutions of second order ODE's, Asymptotic Anal. 1 (1988), 309-325.
  • --------, Approximations of solutions of $y^\pp = \phi(x, \e)y$ with several points and moving singularities, Asymptotic Anal. 6 (1993), 335-364.
  • --------, Global and uniform approximations for solutions of the modified Bessel equation, Dynamic Continuous Discrete Impulsive Systems 5 (1999), 405-414.
  • N.N. Lebedev, Special functions and their applications, Dover, New York, 1972.
  • F.W.J. Olver, Asymptotics and special functions, Academic Press, New York, 1974.
  • --------, General connection formulas for Liouville-Green approximations in the complex plane, Philos. Trans. Roy. Soc. London 289 (1978), 501-548.
  • --------, Whittaker functions with both parameters large: Uniform approximations in terms of parabolic functions, Proc. Roy. Soc. Edinburgh 86 (1980), 213-234.
  • G. Szegö, On some Hamiltonian forms associated with two given curves on the complex plane, Trans. Amer. Math. Soc. 40 (1936), 450-461.
  • --------, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, Vol 23, Providence, RI, 1975.
  • W.R. Wasow, Linear turning point theory, Springer Verlag, Wasow, W. R., New York, NY, %U.S.A., 1985.
  • H. Widom and H. Wilf, Small eigenvalues of large Hankel matrices, Proc. Amer. Math. Soc. 17 (1966), 338-344.